# SDR DALA2020031601861

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5803, L/P 1524923) DECK PLATE OUT OF LIMITS ON STA. Y=1717 BTW LBL 2 TO LBL 3, STA Y=1708 BTW BL 0 TO RBL 2 AND STA Y=1681 BTW RBL 42 TO RBL 44 AT PASSENGER CABIN. CORRECTIVE ACTION: CORROSION LEVEL 2, DECK PLATE OUT OF LIMITS REPAIRED PER ER/A 585970-14, REV: ORIGINAL, SECTION I, AND STA 1681 BTW RBL 42 TO RBL 44 WAS REPAIRED UNDER LOG PAGE 1524887.
